MAUDE Adverse Event Report: MEDCOMP 8F X 18CM HEMO-CATH; HEMO-CATH LT

MEDCOMP 8F X 18CM HEMO-CATH; HEMO-CATH LT
Model Number SL18P
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/01/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information and the device sample have been requested.
 
Event or Problem Description
Cracked hub discovered with back blood flow.Visualized under fluoroscopy and dye.
 
Additional Manufacturer Narrative
No device was returned for evaluation and no photographs or lot numbers were provided.Without a lot number a review of the manufacture records is not possible.Without an examination of the complained device, it is not possible to confirm the report or to determine a root cause for this event.

Brand Name
8F X 18CM HEMO-CATH
Common Device Name
HEMO-CATH LT
Manufacturer (Section D)
MEDCOMP
1499 delp drive
harleysville PA 19438
MDR Report Key8906638
Report Number2518902-2019-00053
Device Sequence Number2498946
Product Code MSD
UDI-Device Identifier00884908045444
UDI-Public884908045444
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
K893439
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberSL18P
Device Catalogue NumberSL18P
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/29/2019
Supplement Date Received by Manufacturer07/29/2019
Initial Report FDA Received Date08/19/2019
Supplement Report FDA Received Date09/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age2 YR